A 55-year-old male asked:
Disclaimer

55 year old male. exercise, diet. may of 2011 had a tia, dizzy and weak on left side. ck was over 7400, bp at 136/90. placed on lisinopril, aspirin. another tia last week. same bp, x-ray, mri ok. help?

3 doctor answers
Dr. Alexander Barkan
23 years experience General Surgery
Need work up: Need to check your carotid arteries and get a ct angiogram to look for plaques in your aorta. See a vascular surgeon for further work up
Answered on Jul 9, 2013
1
1 thank
Dr. Hashmat Rajput
38 years experience Internal Medicine
Carotid arteries: Your BP is ok. Ck was high. Nonspecific. What was troponin? Mri of brain ok. Second TIA needs carotid artery evaluation for stenosis with duplex and also 24 hour holter monitor to see irregular heart rhythm. Both can be done by your doctor. Good luck and wish you good health.
Answered on Jun 10, 2014
2
2 thanks
Dr. Khamid Bakhadirov
17 years experience Neurology
Arrythmia: Heart rhythm abnormality such as atrial fibrillation can be a cause for recurrent tias with otherwise controlled risk factors. Ask your doctor if you qualify for heart monitor for detection of atrial fibrillation.
Answered on May 20, 2016
1
1 comment
1
1 thank
Dr. A. tarig Ahmed
14 years experience Internal Medicine
Agree, Loop monitor to make sure you do not have atrial fibrillation.
May 7, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 80-year-old member asked:
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
Normal fluctuation.: May be compounded by food, drnnk, stress, anxiety, lac of sleep, otc medications, dietary supplement- wt loss meds. Kidney, liver, thyriod and adrena ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Bennett Machanic
51 years experience Neurology
?drug reaction, flu: Sometimes, drug combinations can be a problem, such as a seratonin syndrome. But this time of year, several influenza problems are occurring. See yo ... Read More
A 22-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Hello. : Hello. I can't diagnose the cause of your symptoms. It is very important with intermittent dizziness and blurred vision that you be medically evaluate ... Read More
A 48-year-old male asked:
Dr. Atique Mirza
30 years experience Cardiology
Urgent evaluation: Lisinopril can drop blood pressure and may cause symptoms of dizziness and passing out. Dry hacking cough is also a side effect of it. Fever usually i ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month